File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Nonparametric estimation for the ruin probability in a Lévy risk model under low-frequency observation

TitleNonparametric estimation for the ruin probability in a Lévy risk model under low-frequency observation
Authors
Issue Date2014
PublisherElsevier B.V. The Journal's web site is located at http://www.elsevier.com/locate/ime
Citation
Insurance: Mathematics and Economics, 2014, v. 59, p. 168-177 How to Cite?
AbstractIn this paper, we propose a nonparametric estimator for the ruin probability in a spectrally negative Lévy risk model based on low-frequency observation. The estimator is constructed via the Fourier transform of the ruin probability. The convergence rates of the estimator are studied for large sample size. Some simulation results are also given to show the performance of the proposed method when the sample size is finite.
Persistent Identifierhttp://hdl.handle.net/10722/214575

 

DC FieldValueLanguage
dc.contributor.authorZhang, ZM-
dc.contributor.authorYang, H-
dc.date.accessioned2015-08-21T11:38:47Z-
dc.date.available2015-08-21T11:38:47Z-
dc.date.issued2014-
dc.identifier.citationInsurance: Mathematics and Economics, 2014, v. 59, p. 168-177-
dc.identifier.urihttp://hdl.handle.net/10722/214575-
dc.description.abstractIn this paper, we propose a nonparametric estimator for the ruin probability in a spectrally negative Lévy risk model based on low-frequency observation. The estimator is constructed via the Fourier transform of the ruin probability. The convergence rates of the estimator are studied for large sample size. Some simulation results are also given to show the performance of the proposed method when the sample size is finite.-
dc.languageeng-
dc.publisherElsevier B.V. The Journal's web site is located at http://www.elsevier.com/locate/ime-
dc.relation.ispartofInsurance: Mathematics and Economics-
dc.titleNonparametric estimation for the ruin probability in a Lévy risk model under low-frequency observation-
dc.typeArticle-
dc.identifier.emailYang, H: hlyang@hku.hk-
dc.identifier.authorityYang, H=rp00826-
dc.identifier.doi10.1016/j.insmatheco.2014.09.006-
dc.identifier.hkuros248433-
dc.identifier.volume59-
dc.identifier.spage168-
dc.identifier.epage177-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats